WIAS Preprint No. 361, (1997)

Convergence of a Nanbu type method for the Smoluchowski equation



Authors

  • Kolodko, Anastasya A.
  • Wagner, Wolfgang

2010 Mathematics Subject Classification

  • 65C05 82C80 60K35

Keywords

  • Smoluchowski equation, coagulation process, stochastic particle method, Monte Carlo estimator, convergence

Abstract

This paper studies a stochastic particle method for the numerical treatment of Smoluchowski's coagulation equation. Convergence in probability is established for the Monte Carlo estimators, when the number of particles tends to infinity. The deterministic limit is characterized as the solution of a discrete in time version of the Smoluchowski equation. The results are illustrated by numerical examples.

Appeared in

  • Monte Carlo Methods Appl., 3(4) (1997), pp. 255-273

Download Documents